Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sabatnoogen

Member
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Sabatnoogen

  • Rank
    New Member
  • Birthday 01/23/1982

Profile Information

  • Location
    Newport Beach, CA
  • Interests
    Playing blues guitar, singing, song-writing, chilling, drinking (NOT ANYMORE, THANKS ACCUTANE! UGH!), partying, and listening to Jeff Buckley, Coldplay, or Eric Clapton while falling asleep.
  1. Yea I get the same thing on the back of my head, its annoying as hell. Especially when getting haircuts Aren't they wonderful? Those little buggers show up whenever they see fit. The trick is not to touch them... easier said then done. oh and they hurt like hell too. not only no haircuts (too painful), but my tears well up any time i touch one of them. i've had them for a while, but i can't tell if they're acne, because they're flaky too.
  2. Hey Martin, Great job of keeping your log updated! It'll help, trust me. Also, as a heads-up, I had the worst initial breakout my dermatologist had EVER seen. Completely horrid. Whiteheads all over my face, painful cysts all over my back and neck. the whiteheads would get huge, combine, then start scaling up and scabbing. My entire mouth area was a complete scaling grounds, i couldn't smile, talk, eat, anything. But I stuck with it, and by the end of my course, my skin was 100% clear! It rea
  3. Dude. So behind on this. But whatever. Final rundown: I kept on my 60 mg a day for another month and a half, ramping up to 80 mg by the end of 4 months. My dermatologist then abruptly left the firm, and I was left with another, far more experienced dermatologist. He let me know that the prior dermatologist had completely underdosed me. For my weight and severity, I should have been on at least 120mg if not 160! He quickly ramped me up to 120, but he let me know he couldn't keep me on Accutan
  4. Day 45: I figured this was a landmark day enough to get back on the boat. Sorry I haven't been around, but things have been crazy at work and at home, etc... So. Brief rundown of the last 26 days: I went back on steroids, along with a steroid injection, and everything was absolutely chipper! I hadn't looked better than I had in YEARS (since before acne). Perfect! That lasted about 2 1/2 weeks, and in the last week and a half or so, I've had some mild flaring up/breaking out, but nothing nearly
  5. Hey Lex! I'm sure the 120's gonna work great! We're rootin for ya! I can't wait till it all pans out and you're in the best mood with the best skin around! -Sav
  6. I'm not done, but I started 3 weeks ago. I'm in a very rare group (my derm said he had only seen 2 people react as I had to the Accutane), which is where I broke out severely and then started scaling/scabbing up. I'm not trying to scare you, especially since my case is so rare, but the derm's put me back on prednisone now and it's cleared up remarkably (in 2 days no less)! The point of this is to say, it can happen. If it happens and it's worse than it's ever been, talk to your derm! It can be
  7. Day 15: Sunday, May 15. The whiteheads have kind of gone away (there are still a few), but my entire chin/mouth area is covered with this really unusual dry skin. Halfway between scaling and scabbing. Big chunks (kinda disgusting... sorry). It hurts to open my mouth, I've started getting painful breakouts all over my back, and I'm not in a great mood, but oh well. What can ya do? I'm still hopeful... Day 16: Monday, May 16. Today, the scaling was still pretty bad, and the idea of letting my be
  8. aeman, I'm specifically concerned about cutting the whiteheads. Mine are prevalent all over my chin and neck, so I don't know how to go about shaving. Do you have a similar problem? Cloudy, thanks for the response. Yeah, I've been on prednisone before, but that was a fairly long course (2-3 months) about 5-6 years ago. Not since then though. It's amazing how the breakout completely coincided with the reduction of the prednisone. I started getting the breakout the day I moved from 30mg to 20mg
  9. Day 13: Friday, May 13. The face cleared up a little yesterday, but I think it's a little worse today. The chin's drying up and scabbing, but the whiteheads have started spreading to my eyebrows and lower forehead. (Stop me if I'm grossing you out... Sorry. I figure the more detailed the better). It all hurts like a flaming pit in hell, periodically, but I'm not sure what I can do. I've definitely started getting cysts all along my back, which hurt like HELL, but such is life. If I sit in one
  10. Hey Natalia! Although that sucks, I'm glad to see it's finally diagnosed! No more worrying about what the cause for your headaches/vision probs are! And since you've only been on Accutane for a bit, I'm sure they've caught it early enough! What's the next step? Another appointment with the neurologist? Just staying off the 'Tane? We're rootin for ya! -Sav
  11. Ok, so I was told to start one of these guys. Let's see how it goes: Problem: Acne on the face, back and chest. The face isn't the problem. The back and the chest (cystic stuff) have actually started hurting. It hurts to put on my seatbelt, it hurts to wear buttoned shirts, it hurts to shower. I've tried everything else, so this is the last straw. I really really hope it works. Dosing: Prednisone: 30mg for 5 days, then 20mg for 5 days, then 10mg for 5 days Accutane - 1x 40mg, alternating w
  12. glad to be of service cloudy! -Sav
  13. Hey Lexi, I'm new here, but I just wanted to give you my well wishes and good luck! You'll pull out just fine! And it seems to help to have Frankie and Cloudy on your side. -Sav
  14. I've heard both. I went on Retin-A years ago, and it did the same thing. I quit on it, although now I wish I hadn't. It couldn't have gotten any worse, so I can only assume it would have gotten better. Oh well, live and learn. I'd talk to your dermatologist more seriously for an explanation if you're uncomfortable though! Your comfort level is most important in any course of treatment! -Sav
  15. Hey Polar, Don't stress it. Take it one step at a time. I've been through enough shit like this (supposedly big medical issues that play themselves out in due course, as well as other life-shit) to know that the worst thing you can do is overthink it or worry about the possibilities. Wait for things to run themselves out and then you can take it with the knowledge you have. Worrying never fixed anything. Rational thought did. But cloudy made a good point. Stay off the 'Tane until you figure ou
×